Timetable for WIMSIG2017

Session(s) shown: CCC
[Add Session: | Show all]

Sun (24/9) Mon (25/9) Tue (26/9)
08:00
08:30
09:00
09:30
10:00
10:30
11:00
CCC
Speaker 1 (Cryptography, Coding & Compression)
Simpson
BH4-22
(30 mins)
11:30
CCC
Speaker 2 (Cryptography, Coding & Compression)
Kuijper
BH4-22
(30 mins)
12:00
12:30
13:00
13:30
14:00
14:30
CCC
Speaker 3 (Cryptography, Coding & Compression)
Hall
BH4-22
(30 mins)
15:00
CCC
Networking 25 (Cryptography, Coding & Compression)
BH4-22
(30 mins)
15:30
16:00
16:30
17:00
17:30
18:00
18:30
19:00
19:30
20:00
20:30
21:00
21:30
22:00